Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008, Article ID 189675, 8 pages
http://dx.doi.org/10.1155/2008/189675
Research Article

On Different Classes of Algebraic Polynomials with Random Coefficients

Department of Mathematics, University of Ulster, Jordanstown, County Antrim BT37 0QB, Northern Ireland, UK

Received 27 February 2008; Accepted 20 April 2008

Academic Editor: Lev Abolnikov

Copyright © 2008 K. Farahmand et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Farahmand, A. Grigorash, and B. McGuinness, “On Different Classes of Algebraic Polynomials with Random Coefficients,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, Article ID 189675, 8 pages, 2008. https://doi.org/10.1155/2008/189675.